MathSciNet Relay Station
MathSciNet bibliographic data
MR552521 (80m:14038) 14N10
Harris, Joe Galois groups of enumerative problems. Duke Math. J. 46 (1979), no. 4, 685–724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement